# SDR DALA2022091906182

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 68,340 hours, 31,691 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3267 -ATB/IFSD- DUE TO #2 ENGINE NO OIL PRESSURE. MAINTENANCE FOUND OIL LEAKING FROM TAILPIPE AREA. CORRECTIVE ACTION: REMOVE AND REPLACE NUMBER 2 ENGINE. (2414659)
